# SDR A6WA201040261

- Difficulty date: April 2, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 17,439 hours, 17,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER UPPER TCAS ANTENNA HAS A MISDRILLED START ON BOTTOM SIDE OF SKIN UNDER AFT LT NUTPLATE DOUBLE REPAIRED DAMAGE IAW REO 601R-53-21-1156.
